Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Anosov diffeomorphisms on tori


Author: John Franks
Journal: Trans. Amer. Math. Soc. 145 (1969), 117-124
MSC: Primary 57.20
DOI: https://doi.org/10.1090/S0002-9947-1969-0253352-7
MathSciNet review: 0253352
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Avez, Topologie des diffeomorphismes d'Anosov qui possedent un invariant integral, C.R. Acad. Sci. Paris 265 (1967). MR 0231973 (38:299)
  • [2] A. Dold, Fixed point index and fixed point theorem for Euclidean neighborhood retracts, Topology 4 (1965), 1-8. MR 0193634 (33:1850)
  • [3] J. Franks, ``Anosov diffeomorphisms'' in Global analysis, Proc. Sympos. Pure Math., vol. 14, Amer. Math. Soc. Providence, R. I. (to appear). MR 0271990 (42:6871)
  • [4] -, Topological conjugacy and the fundamental group, Lecture Notes of the Amer. Math. Soc. Summer Institute on Global Analysis, (1968).
  • [5] M. W. Hirsch and C. Pugh, Stable manifolds for hyperbolic sets, Bull. Amer. Math. Soc. 75 (1969), 149-152. MR 0254865 (40:8072)
  • [6] G. Reeb, Sur certaines propriétés topologiques des variétés feuilletées, Actualités Sci. Indust., no. 1183, Hermann, Paris, 1952. MR 0055692 (14:1113a)
  • [7] S. Smale, Differentiable dynamical systems, Bull. Amer. Math. Soc. 73 (1967), 747-817. MR 0228014 (37:3598)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.20

Retrieve articles in all journals with MSC: 57.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0253352-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society